On the representations of certain idempotent topological semigroups.
Semigroup forum, Tome 44 (1992) no. 1, pp. 245-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
locally compact topological semilattices, operators in Hilbert space, idempotents, projections, continuous representations, weak operator topology, totally ordered semigroups, cyclic representations
@article{SF_1992__44_1_135148,
author = {J.W. Baker and M. Lashkarizadeh-Bami},
title = {On the representations of certain idempotent topological semigroups.},
journal = {Semigroup forum},
pages = {245--254},
year = {1992},
volume = {44},
number = {1},
zbl = {0746.22003},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135148/}
}
J.W. Baker; M. Lashkarizadeh-Bami. On the representations of certain idempotent topological semigroups.. Semigroup forum, Tome 44 (1992) no. 1, pp. 245-254. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135148/